American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Ulf Kühn and J. Steffen Müller. Lower bounds on the arithmetic self-intersection number of the relative dualizing sheaf on arithmetic surfaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Qing Liu and Jilong Tong. N\'eron models of algebraic curves. Trans. Amer. Math. Soc. 368 (2016) 7019-7043.
Abstract, references, and article information   
View Article: PDF

[4] J.-L. Colliot-Thélène, R. Parimala and V. Suresh. Lois de r\'eciprocit\'e sup\'erieures et points rationnels. Trans. Amer. Math. Soc. 368 (2016) 4219-4255.
Abstract, references, and article information   
View Article: PDF

[5] M. Bays and P. Habegger. A note on divisible points of curves. Trans. Amer. Math. Soc. 367 (2015) 1313-1328.
Abstract, references, and article information   
View Article: PDF

[6] David Harbater, Julia Hartmann and Daniel Krashen. Patching subfields of division algebras. Trans. Amer. Math. Soc. 363 (2011) 3335-3349. MR 2775810.
Abstract, references, and article information   
View Article: PDF

[7] Edward F. Schaefer and Michael Stoll. How to do a $p$-descent on an elliptic curve. Trans. Amer. Math. Soc. 356 (2004) 1209-1231. MR 2021618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pavlos Tzermias. Low-degree points on Hurwitz-Klein curves. Trans. Amer. Math. Soc. 356 (2004) 939-951. MR 1984462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Boxall and David Grant. Examples of torsion points on genus two curves. Trans. Amer. Math. Soc. 352 (2000) 4533-4555. MR 1621721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Qing Liu. Modèles entiers des courbes hyperelliptiques sur un corps de valuation discrète . Trans. Amer. Math. Soc. 348 (1996) 4577-4610. MR 1363944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. V. Flynn. An explicit theory of heights . Trans. Amer. Math. Soc. 347 (1995) 3003-3015. MR 1297525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel M. Gordon and David Grant. Computing the Mordell-Weil rank of Jacobians of curves of genus two . Trans. Amer. Math. Soc. 337 (1993) 807-824. MR 1094558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles F. Schwartz. The group of rational solutions of $y\sp{2}=x(x-1)(x-t\sp{2}-c)$ . Trans. Amer. Math. Soc. 259 (1980) 33-46. MR 561821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Fried. Galois groups and complex multiplication . Trans. Amer. Math. Soc. 235 (1978) 141-163. MR 472917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia